Skip to content

Read user comments about the side effects, benefits, and effectiveness of losartan Oral.

Overall User Ratings

444 Total User Reviews

User Reviews

«Previous 291-295 of 399 Next»
Condition: High Blood Pressure
7/21/2011 9:17:38 AM

Reviewer: 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
This medication caused me to sweat like crazy! My hair would be drenched by the time I would get to work. Figured it was a menopause thing, but after doing some research, this can be a side effect. Quit taking it and no more problems!

Condition: High Blood Pressure
7/20/2011 1:52:22 PM

Reviewer: dms, 75 or over Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 3

Comment:
weight gain

Condition: High Blood Pressure
7/14/2011 2:19:51 PM

Reviewer: 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I have developd a dry cough.

Condition: High Blood Pressure
7/13/2011 4:08:01 PM

Reviewer: ann, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
I took Losartin from April until July. It had no effect on lowering my B/P. It had a bitter taste if I didn't get it down real quick. I had been feeling very bad in general and had energy. My back, hips, legs hands and feet aching. ( I have no history of arthritis and blood test negative). I quit taking it and less than a week later I am feeling much like my usual self. It may work for other ... Show Full Comment

Condition: High Blood Pressure
7/11/2011 2:19:54 PM

Reviewer: sls, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
Insurance company would no longer cover my Avapro, which I had been on for years without any problems. My doctor recommanded losartan, I have had my BP going up and down like a roller coaster. When my BP drops low I can't keep my eyes opened, the other day I slept for 18 hours. Having some joint and muscle aches. I am going back to my doctor and insist that he work with the insurance to get me ... Show Full Comment

«Previous 291-295 of 399 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
psoriasis
How to keep flares at bay.
woman dreaming
What Do Your Dreams Say About You?
spinal compression fracture
Treatment options.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.